# SDR REXA2012022800283

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 21,643 hours, 19,194 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR STICKY, VERY DIFFICULT TO LOCK/UNLOCK.  CLEANED COCKPIT DOOR LOCKS IAW AMM 25-18-00, OK FOR SVC.
